# SDR 06FDEA04374

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE HOLE UNDER FLOORBOARD AT STA 1130 - 1183 LBL 15 IS DOUBLE DRILLED.  REMOVED PNL NR 1148 FOR ACCESS.  REMOVED DAMAGED AREA, FABRICATED REPAIR ANGLES FROM 7075-T6-.090.  FABRICATED FILLER FROM 7075-T6-.125, TREATED PRIMED AND PAINTED REPAIR ANGLES AND FILLER REF SRM 51-10-02 PG 1-8.  INSTALLED REPAIR ANGLES AND FILLER WITH FAYING SURFACE OF B 870-2 SEALANT.  INSTALLED REF SRM 53-10-8, PG 44-48A, SHIMMED STIFFENER USING 2024-T3-.090.  INSTALLED PNL NR 1148 AND FIRE TAPED CLASSIFIED AS A MAJOR   REPAIR.
